# SDR 2001UALA02149

- Difficulty date: October 20, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 35,361 hours, 24,571 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LOWER SKIN PANEL FORWARD OF OUTBOARD AILERON  DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  PANEL REPLACED.
